phone +7 (3412) 91 60 92

Archive of Issues

Year 2015 Volume 25 Issue 1 Total articles: 14
Table of contents
Author Name of article Pages
Al' Dzhabri Kh.Sh. The graph of reflexive-transitive relations and the graph of finite topologies 3-11
Vinogradova M.N. On the capture of two evaders in a non-stationary pursuit-evasion problem with phase restrictions 12-20
Kim I.G. Disconjugacy of solutions of a second order differential equation with Colombeau generalized functions in coefficients 21-28
Kopytov N.P., Mityushov E.A. Uniform distribution of points on hypersurfaces: simulation of random equiprobable rotations 29-35
Kurakin V.A., Khanukaev Yu.I. On the description of physical fields by methods of Clifford algebra and on the oscillations of a metric of small areas of space 36-50
Larina Ya.Yu. Lyapunov functions and comparison theorems for control systems with impulsive actions 51-59
Ryashko L.B., Sysolyatina A.A. Analysis of stochastic dynamics in discrete-time macroeconomic Kaldor model 60-70
Seliverstov A.V. Cubic forms without monomials in two variables 71-77
Tashirova E.E. Convergence of the difference method of solving the two-dimensional wave equation with heredity 78-92
Tinyukova T.S. Two-dimensional difference Dirac operator in the strip 93-100
Butakova N.N., Sycheva E.M. Wave diffraction on the surface of viscous liquid flowing around a circular cylinder 101-106
Tsiberkin K.B. Stability of the flow over saturated porous medium containing dissolved admixture 107-116
Computer science
Kuchuganov M.V. Systems of relational transformations: rules and realizability criterion 117-125
Rodionov V.I. On the linear algorithm of numerical solution of a boundary value problem for a simple wave equation 126-144
Year 2015 Volume 25 Issue 1 Total articles: 14